heaviness in the chest

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

jazziebabe
New Member


Date Joined May 2006
Total Posts : 8
   Posted 5/27/2006 7:19 PM (GMT -7)   
i was just wondering if anyone has experienced pressure or heaviness in the chest ( heart area) while on beta blockers.  I've been extremely tired lately and even doing little things takes a lot out of me.  Earlier today after going up a couple of staris I began to feel a LOT of pressure like someone was sqeezing my heart.  I had trouble breathing and all I could do is sit down in  the middle of the stairs grabbing my chest and trying to catch my breath.  It only lasted for about a 2-3 minutes but it scared the hell out of me. sad

hope3
Regular Member


Date Joined Feb 2006
Total Posts : 216
   Posted 5/27/2006 9:56 PM (GMT -7)   
Hi jazziegurl, a Doctor needs to know the symptoms you are having as soon as possible. I had a heart attack and I've had many blockages. Both of these things can cause the pain you described. I'm not saying that is what it is, but I do think you should make an appointment with a cardiologist. I wish you all the best, and keep us posted.
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, February 18, 2018 9:29 PM (GMT -7)
There are a total of 2,930,743 posts in 321,562 threads.
View Active Threads


Who's Online
This forum has 160300 registered members. Please welcome our newest member, Sulei.
396 Guest(s), 13 Registered Member(s) are currently online.  Details
notsosicklygirl, clo2014, Kent M., Rikky1, astroman, 3timechamp, doors12, The Dude Abides, magoo2, 142, Saipan Paradise, Stewvlle12, suchatravesty